# SDR 2007FA0000064

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N15715
- Make and model: Piper PA-28-140
- Aircraft serial: 287325144
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Damaged
- Location: Lt Mlg
- Part time: 3,501 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION FO THE LT MLG CYLINDER ASSY PN 6531904, IT WAS FOUND TO BE LOOSE IN THE MAIN WING SPAR.  THE LT MLG WAS REMOVED FOR FURTHER INSPECTION OF THE LT MAIN WING SPAR ASSY GEAR ATTACHING BOLT HOSES AND ATTACH POINTS.  CLOSE INSPECTION FO THE WING SPAR SHOWED THAT THE LOWER (4) BOLTS HOLES HAD BEEN ELONGATED.  THE HOLES IN THE LT LANDING GEAR CYLINDER WERE FOUND TO BE ELONGATED ALSO.  IT APPEARED THAT ALL BOLTS WERE TIGHT AND THIS CONDITION HAD BEEN LOOSE FOR SOME TIME.  AIRCRAFT WING SPAR WS REPAIRED AND THE LT MLG CYINDER WAS REPLACE WITH A LATER MODEL CYLINDER ASSY FROM MFG SINCE THE ORIGINAL PART WAS NO LONGER AVAILABLE.  RECOMMEND CLOSE INSPECTION OF LANDING GEAR ATTACH POINTS DURING AL
